# SDR FDEA201409262799

- Difficulty date: September 26, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 27,111 hours, 14,586 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Mount
- Part number: A5461240661
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON FWD PYRAMID MOUNT LOWER MATING SURFACE & UPPER SURFACE TO INCLUDE   SPOT FACES ARE RUSTY.  REMOVED RUST IAW SRM 51-74-10.  ACCOMPLISHED REPAIR ON EA 6-5450-143832 B PART 2.  NACELLES PYLONS PYLON STRUCTURE NR 2 ENG PYLON TO ENG OTBD BASE PLATE FITTING LOWER SURFACE CORROSION REPAIR CAT B MAJOR REPAIR.
